On the lexicographic sum of partially ordered sets

Karel Čulík

Časopis pro pěstování matematiky (1959)

  • Volume: 084, Issue: 1, page 16-30
  • ISSN: 0528-2195

How to cite


Čulík, Karel. "O lexikografickém součtu částečně uspořádaných množin." Časopis pro pěstování matematiky 084.1 (1959): 16-30. <http://eudml.org/doc/20663>.

author = {Čulík, Karel},
journal = {Časopis pro pěstování matematiky},
keywords = {set theory},
language = {cze},
number = {1},
pages = {16-30},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O lexikografickém součtu částečně uspořádaných množin},
url = {http://eudml.org/doc/20663},
volume = {084},
year = {1959},

AU - Čulík, Karel
TI - O lexikografickém součtu částečně uspořádaných množin
JO - Časopis pro pěstování matematiky
PY - 1959
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 084
IS - 1
SP - 16
EP - 30
LA - cze
KW - set theory
UR - http://eudml.org/doc/20663
ER -


  1. G. Birkhoff, Теория структур, (ruský překlad 2. vyd.), Moskva 1952. (1952) Zbl0049.01602
  2. O. Borůvka, Theorie rozkladů v množině, Spisy přír. fak. M. U., čís. 278 (1946), Brno 3-37. (1946) MR0019692

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.